# SDR AALA2019100879017

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 12,729 hours, 4,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 804151
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAILED BITE TEST. REMOVED AND REPLACED BATTERY AT LOCATION 13WL EMERGENCY POWER SUPPLY UNIT IN REFERENCE WITH AMM 33-51-38. BITE TEST OK.
